# SDR AALA202207195902

- Difficulty date: July 11, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 58,199 hours, 24,059 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WING TO BODY PANEL 193CR HAS A HOLE ON EXTERNAL SKIN. ACCOMPLISHED REPAIR TO PANEL 193CR PER B737NG SRM 53-40-70-2R-1 AND 51-70-05-2R-1.
